Universidad Complutense de Madrid
E-Prints Complutense

Periods of strongly continuous semigroups



Downloads per month over past year

Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. and Weber, Andress (2012) Periods of strongly continuous semigroups. Bulletin of the London Mathematical Society, 44 (3). pp. 480-488. ISSN 1469-2120

[img] PDF
Restringido a Repository staff only


Official URL: http://www.journals.cambridge.org/journal_BulletinoftheLondonMathematicalSociety


In this paper, we study the set of periods of (chaotic) strongly continuous semigroups. We prove a relationship between eigenvalues on the imaginary axis of the generator of a strongly continuous semigroup and the set of periods of the semigroup itself. This relationship in turn is used to obtain information about the structure of the set of periods and to construct (chaotic) semigroups with prescribed periods.

Item Type:Article
Uncontrolled Keywords:Strongly continuous semigroups; Periodic point; Chaotic semigroups
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19943
Deposited On:13 Feb 2013 16:27
Last Modified:28 Nov 2016 08:26

Origin of downloads

Repository Staff Only: item control page